MathSciNet Relay Station
MathSciNet bibliographic data
MR1149291 11R16 (11R04 11R29 11Y40)
Godwin, H. J.; Smith, J. R. On the Euclidean nature of four cyclic cubic fields. Math. Comp. 60 (1993), no. 201, 421–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement